# SDR CALA2021092401676

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CONECTOR BASE FOUND BROKEN. REPLACEMENT OF CEILING 251FC EMERGENCY LIGHT (206WL) PERFORMED IAW AMM  33-51-11 REV.112
